MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RF 3000 RADIO FREQUENCY GENERATOR; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

BOSTON SCIENTIFIC CORPORATION RF 3000 RADIO FREQUENCY GENERATOR; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 36725
Medical Device Problem Code Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: this date is unknown and was therefore estimated.
 
Event or Problem Description
It was reported insufficient roll off occurred.The patient underwent a radiofrequency ablation procedure on their kidney.An rf generator 3000 and an rf probe were used.Computed tomography (ct) imaging at this time showed everything appeared normal.At the 3 month follow up appointment it was observed that the tumor was not ablated.No patient complications were reported.
 
Additional Manufacturer Narrative
Date of event: this date is unknown and was therefore estimated.Describe event or problem & e1 initial reporter title, initial reporter first name & initial reporter last name: updated.
 
Event or Problem Description
It was reported insufficient roll off occurred.The patient underwent a radiofrequency ablation procedure on their kidney.An rf generator 3000 and an rf probe were used.Computed tomography (ct) imaging at this time showed everything appeared normal.At the 3 month follow up appointment it was observed that the tumor was not ablated.No patient complications were reported.It was further reported that roll-off, which indicates the clinical endpoint, was achieved at the time of the index procedure.During the index procedure, a ct scan is used for placement of the probe only, they do not perform a ct with contrast to confirm ablation.The ablation is confirmed at the 3 month follow up using a ct scan with contrast, which in this case revealed the tumor was not ablated.

Brand Name
RF 3000 RADIO FREQUENCY GENERATOR
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
STELLARTECH RESEARCH CORPORATION
560 cottonwood drive
milpitas CA 95035
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key13075351
Report Number2134265-2021-16158
Device Sequence Number4278844
Product Code GEI
UDI-Device Identifier08714729375463
UDI-Public08714729375463
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K000241
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number36725
Device Catalogue Number36725
Device Lot Number0121814006
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/06/2021
Supplement Date Received by Manufacturer12/22/2021
Initial Report FDA Received Date12/23/2021
Supplement Report FDA Received Date01/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/18/2014
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown